# SDR MASA2015121912633

- Difficulty date: December 19, 2015
- Submitted: December 19, 2015
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 15,629 hours, 15,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN MISSING COVER AT 13A.  INSTALLED LIGHT LENS COVER.
